# SDR F3LA2021093000071

- Difficulty date: September 28, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N227FR
- Make and model: Airbus A320-214
- Aircraft serial: 06184
- Aircraft time: 24,836 hours, 10,317 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164905000
- Condition: Failed
- Location: E/E Bay
- Part time: 24,836 hours, 10,317 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B, A

## Discrepancy

DIVERT IN FLIGHT DUE TO AVIONICS BURNING SMELL . CORRECTIVE ACTION ITEM 1 --- PERFORMED SMOKE INSPECTION IAW TSM 05-50-00-810-831-A . FOUND AVIONICS FAN FAULTED REF LOGPAGE 1276618 ITEM 2 FOR CORRECTIVE ACTION. ITEM 2 DISCREPENCY --- REF LOGPAGE 1276618 ITEM 1 FOUND AVIONICS EXTRACT FAN FAULTED. ITEM 2.  REMOVED AND REPLACED AVIONICS EXTRACT FAN IN REF TO AMM 21-26-51-04 OPS CHECKS GOOD MEL CLEARED PLACARDS REMOVED.
